# SDR SWAA2016080254475

- Difficulty date: July 29, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 65,222 hours, 52,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 6573709
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL COCKPIT CABIN EMERGENCY EXIT LIGHT SWITCH COVER INOPERATIVE.  R & R COVER IAW MM.
